MathSciNet Relay Station
MathSciNet bibliographic data
MR1806823 (2001k:94073) 94B27
Campillo, Antonio; Farrán, José Ignacio; Munuera, Carlos On the parameters of algebraic-geometry codes related to Arf semigroups. IEEE Trans. Inform. Theory 46 (2000), no. 7, 2634–2638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement